Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 9, 2011, 6:53 PM EDT for Emanuel County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2011, 6:53 PM EDT (22:53 UTC)
- Expired
- Jul 9, 2011, 7:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
County Emanuel County, GA
The radar
The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2022 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
122
WWUS82 KFFC 092253
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT SAT JUL 9 2011
GAZ086-092330-
653 PM EDT SAT JUL 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING IN EMANUEL COUNTY UNTIL 730 PM EDT...
AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS MOVING INTO WESTERN EMANUEL FROM SOUTHWEST OF
DELLWOOD TO ADRIAN...MOVING EAST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3255 8205 3255 8208 3251 8215 3236 8224
3232 8223 3230 8227 3229 8235 3234 8240
3237 8241 3244 8238 3250 8249 3251 8262
3253 8257 3258 8260 3266 8247 3264 8204
3261 8201
TIME...MOT...LOC 2252Z 274DEG 15KT 3253 8251
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 3:45 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jul 9, 3:45 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT SAT JUL 9 2011 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... WEAK BOUNDARY DRAPED ACROSS THE NORTHERN HALF OF THE STATE. GENERALLY EXPECT CONVECTION THIS AFTERNOON AND EVENING TO BE FOCUSED ALONG AND SOUTH OF THIS BOUNDARY AS HAS ALREADY BEEN THE CASE TOADY. EXPECT STORMS TO STAY BELOW SEVERE CRITERIA. TROUGH CONTINUES TO PULL OFF THE EAST COAST WHILE AN UPPER LEVEL RIDGE BUILDS ACROSS THE SOUTHEAST AND BECOMES CENTERED OVER WESTERN TENNESSEE ON SUNDAY. AS THIS RIDGE BUILDS IN TONIGHT THOUGH THERE REMAINS A WEAKNESS IN IT ALOFT ACROSS CENTRAL GEORGIA. THIS WEAKNESS SHIFTS SOUTHWARD TO SOUTH GEORGIA ON SUNDAY. WITH THIS UPPER RIDGE...IT WILL HELP TO LIMIT THE PRECIP CHANCES ACROSS NORTH GEORGIA AND WITH THE WEAKNESS ACROSS CENTRAL TO SOUTH GEORGIA...IT APPEARS THESE TWO AREAS WILL HAVE THE BEST CHANCE OF PRECIP. BESIDES THE THUNDERSTORMS...THE HEAT WILL BE THE BIG STORY FOR THE REMAINDER OF THE SHORT TERM. ALTHOUGH SOME AREAS ACROSS CENTRAL GEORGIA MAY SEE 105 HEAT INDICES ON SUNDAY IT DOES NOT CORRESPOND WELL WITH THE AREAS OF 75 DEGREES OR GREATER MIN TEMPS SO I THINK WE ARE JUST BELOW HEAT ADVISORY CRITERIA...BUT THE MIDNIGHT SHIFT WILL RE-EVALUATE THIS. LOOKS LIKE A BETTER CHANCE OF MEETING THE CRITERIA FOR MONDAY. MIN TEMPS ARE BASICALLY A MAV/MET BLEND. .LONG TERM /TUESDAY THROUGH SATURDAY/... UPPER RIDGE REMAINS IN PLACE AT THE BEGINNING OF THE LONG TERM. FRONT PROGGED TO MOVE INTO NORTH GEORGIA TUESDAY AND INTO CENTRAL GEORGIA BY WEDNESDAY. 12Z MODELS RUNS ABOUT A DAY FASTER WITH BRINGING THIS FRONT IN COMPARED TO LAST NIGHT BUT GFS/ECMWF ARE SLOW WITH PUSHING THE FRONT THROUGH THE CWA. THIS SYSTEM ALONG WITH DAYTIME HEATING WILL CONTINUE THE CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE LONG TERM. THE HEAT WILL CONTINUE TO ALSO BE A STORY IN THE LONG TERM. WITH UPPER RIDGE IN PLACE AND 850MB TEMPS AROUND 22C...MAY HIT 100F AT SOME LOCATIONS ON TUESDAY AND WEDNESDAY. WILL SEE TEMPS COOL DOWN SLIGHTLY AT THE END OF THE WEEK WITH MAX TEMPS AROUND 90. && .AVIATION... 18Z UPDATE... GENERAL VFR CONDITIONS ARE EXPECTED TO PREVAIL ACROSS THE FORECAST AREA THROUGH AROUND 06Z OUTSIDE OF CONVECTION. SCATTERED MVFR VISIBILITIES WILL DEVELOP BETWEEN 06Z AND 14Z. SCATTERED CONVECTION WILL CONTINUE THROUGH AROUND 02Z TO 06Z. WITH THE SCATTERED AND DISORGANIZED NATURE OF THE CONVECTION...I WILL BE CARRYING CB IN THE CLOUD GROUP AT EACH TAF SITE AND AMENDING TO INCLUDE TEMPO FOR THUNDER AS NEEDED. WINDS WILL REMAIN GENERALLY WEST AT MOST LOCATIONS THROUGH THE FORECAST PERIOD...ALTHOUGH MODELS ARE SWAPPING AROUND TO EAST AT KAHN AFTER 08Z. PREVAILING WIND SPEEDS WILL BE LESS THAN 10KTS OUTSIDE OF CONVECTION THROUGH THE PERIOD. //ATL CONFIDENCE...18Z UPDATE... MEDIUM. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 94 72 97 / 30 30 20 20 ATLANTA 75 93 75 95 / 20 30 20 20 BLAIRSVILLE 69 88 69 88 / 20 30 20 20 CARTERSVILLE 72 95 71 96 / 20 30 20 20 COLUMBUS 75 97 75 96 / 30 30 20 20 GAINESVILLE 73 92 74 94 / 30 30 20 20 MACON 74 94 74 97 / 30 30 20 20 ROME 74 95 72 96 / 20 20 20 20 PEACHTREE CITY 73 94 72 94 / 20 30 20 20 VIDALIA 73 93 75 94 / 40 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 11
Hazardous weather outlook, Jul 9, 6:21 AM EDT, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 621 AM EDT SAT JUL 9 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 621 AM EDT SAT JUL 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK SURFACE BOUNDARY STRETCHED FROM THE CAROLINAS INTO NORTHERN GEORGIA AND ALABAMA WILL CONTINUE TO SLOWLY DRIFT SOUTH. A MOIST...UNSTABLE AIRMASS WILL REMAIN IN PLACE THROUGH THE DAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE CLOUD-TO-GROUND LIGHTNING...GUSTY WINDS...AND SMALL HAIL. THE MOST NUMEROUS THUNDERSTORMS WILL BE GENERALLY SOUTH AND EAST OF A LINE FROM AMERICUS TO LOUISVILLE. HOWEVER...THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA...MAINLY THIS AFTERNOON AND EVENING. .DISCUSSION... MODERATE INSTABILITY REMAINS IN PLACE...WITH AFTERNOON CAPES EXPECTED TO INCREASE TO BETWEEN 1500 TO 2500. SHOWERS AND THUNDERSTORMS THAT DEVELOPED THIS MORNING ALONG THE SURFACE BOUNDARY ACROSS NORTH GEORGIA WILL HELP TO STABILIZE THE ATMOSPHERE EARLY IN THE DAY...BUT WILL ALSO SERVE TO ENHANCE THE BOUNDARY AS IT DRIFTS SOUTH. WHILE SOME STRONG THUNDERSTORMS ARE EXPECTED...MOST STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 9, 6:18 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 PM EDT SAT JUL 9 2011
GAZ084-092300-
618 PM EDT SAT JUL 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN WILKINSON
COUNTY UNTIL 700 PM EDT...
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING IN WILKINSON COUNTY UNTIL 700 PM EDT...
AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CONTINUING ACROSS MUCH OF WILKINSON COUNTY FROM
TOOMSBORO TO IRWINTON...TO GORDON...MOVING SOUTH AT 5 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3270 8296 3259 8323 3290 8341 3298 8321
3297 8317 3300 8316 3301 8313 3298 8312
3294 8307 3287 8304 3283 8297 3277 8296
3274 8294
TIME...MOT...LOC 2218Z 029DEG 4KT 3285 8331
19Special weather statement, Jul 9, 6:25 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EDT SAT JUL 9 2011
GAZ056-067-068-092300-
625 PM EDT SAT JUL 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING IN SPALDING...PIKE AND MERIWETHER COUNTIES UNTIL 700 PM
EDT...
AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM ALVATON TO WARM SPRINGS...MOVING
EAST AT 10 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3322 8465 3322 8451 3325 8451 3326 8443
3332 8438 3335 8439 3334 8415 3330 8413
3329 8409 3325 8412 3318 8413 3319 8425
3308 8424 3299 8427 3299 8448 3297 8453
3288 8451 3288 8480
TIME...MOT...LOC 2224Z 269DEG 10KT 3321 8455 3297 8465
19Local storm report, Jul 9, 6:33 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
633 PM EDT SAT JUL 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 5 WNW FAYETTEVILLE 33.48N 84.53W
07/09/2011 FAYETTE GA 911 CALL CENTER
POWER LINE DOWN AT EASTIN ROAD AND SANDY CREEK ROAD.
&&
JLFLocal storm report, Jul 9, 6:36 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT SAT JUL 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG S NEWNAN 33.37N 84.80W
07/09/2011 COWETA GA 911 CALL CENTER
ONE TREE FELL ON PHONE AND CABLE LINES.
0552 PM TSTM WND DMG GRANTVILLE 33.23N 84.84W
07/09/2011 COWETA GA 911 CALL CENTER
TWO TREES DOWN.
&&
JLFSpecial weather statement, Jul 9, 6:37 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT SAT JUL 9 2011
GAZ098-092315-
637 PM EDT SAT JUL 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN TREUTLEN
COUNTY UNTIL 715 PM EDT...
AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS ALONG THE TREUTLEN...LAURENS COUNTY
LINE...MOVING EAST AT 10 MPH. THESE THUNDERSTORMS WILL AFFECT
SOPERTON...ORLAND...BLACKVILLE...AND LOTHAIR AMONG OTHER CITIES IN
TREUTLEN COUNTY.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3235 8241 3231 8265 3229 8267 3229 8270
3233 8275 3241 8270 3246 8269 3247 8264
3250 8264 3251 8265 3250 8249 3244 8238
TIME...MOT...LOC 2236Z 269DEG 10KT 3247 8267Special weather statement, Jul 9, 6:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT SAT JUL 9 2011
GAZ086-092330-
653 PM EDT SAT JUL 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING IN EMANUEL COUNTY UNTIL 730 PM EDT...
AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS MOVING INTO WESTERN EMANUEL FROM SOUTHWEST OF
DELLWOOD TO ADRIAN...MOVING EAST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3255 8205 3255 8208 3251 8215 3236 8224
3232 8223 3230 8227 3229 8235 3234 8240
3237 8241 3244 8238 3250 8249 3251 8262
3253 8257 3258 8260 3266 8247 3264 8204
3261 8201
TIME...MOT...LOC 2252Z 274DEG 15KT 3253 8251
19The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:13 PM EDT | Special Weather Statement | FFC | Jasper | 32 min |
| Jul 8, 8:21 PM EDT | Special Weather Statement | FFC | Putnam | 39 min |
| Jul 8, 8:24 PM EDT | Special Weather Statement | FFC | Douglas | 51 min |
| Jul 8, 8:27 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 38 min |
| Jul 8, 8:50 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jul 8, 9:17 PM EDT | Special Weather Statement | FFC | Greene, Hancock | 28 min |
| Jul 9, 4:15 AM EDT | Special Weather Statement | FFC | Pickens | 30 min |
| Jul 9, 1:11 PM EDT | Special Weather Statement | FFC | Clayton | 49 min |
| Jul 9, 2:50 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Jul 9, 3:51 PM EDT | Special Weather Statement | FFC | Baldwin | 39 min |
| Jul 9, 3:53 PM EDT | Special Weather Statement | FFC | Pulaski | 52 min |
| Jul 9, 4:35 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Jul 9, 4:40 PM EDT | Special Weather Statement | FFC | Upson | 35 min |
| Jul 9, 4:47 PM EDT | Special Weather Statement | FFC | Washington | 28 min |
| Jul 9, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 36 min |
| Jul 9, 4:58 PM EDT | Special Weather Statement | FFC | Crawford | 47 min |
| Jul 9, 5:03 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Jul 9, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 41 min |
| Jul 9, 5:25 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Jul 9, 5:42 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Jul 9, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 40 min |
| Jul 9, 5:58 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jul 9, 6:18 PM EDT | Special Weather Statement | FFC | Wilkinson | 42 min |
| Jul 9, 6:25 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Spalding | 35 min |
| Jul 9, 6:37 PM EDT | Special Weather Statement | FFC | Treutlen | 38 min |
| Jul 9, 7:15 PM EDT | Special Weather Statement | FFC | White | 45 min |
| Jul 9, 7:36 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.